Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Lymphomatoid papulosis, prescribed soriatane substitute for methotrexate. Will it be effective?

I am taking 25mg/1x a week of Methotrexate for Lymphomatoid papulosis (LyP) and my doctor would like me to consider changing to Soriatane (starting at 10mg/day, increasing to 20-25mg/day). Other than fatigue , I haven t had any major side affects on Mtx. I m nervous about changing to something that may not be any more affective than what i m currently on. What are your thoughts on Mtx vs Soriatane?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the "Methotrexate" is excellent drug works very nicely in certain disease and inducing very minimal side effects generally this is well tolerated if you are comfortable with the Methotrexate the no need to change the drug, in my opinion it is not good idea to change the drug for no good reason have nice day.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor